EconPapers    
Economics at your fingertips  
 

Univariate Weibull Distributions and Their Applications

Višnja Jurić

A chapter in Proceedings of the ENTRENOVA - ENTerprise REsearch InNOVAtion Conference, Dubrovnik, Croatia, 7-9 September 2017, 2017, pp 451-458 from IRENET - Society for Advancing Innovation and Research in Economy, Zagreb

Abstract: The aim of the paper is to bring out the short and concise review of the Univariate Weibull distributions along with their properties. The area of applications is emphasized at the end of the sections.

Keywords: univariate Weibull distribution; multivariate Weibull distribution; application areas; p.d.f; c.d.f; maximum likelihood estimation (search for similar items in EconPapers)
JEL-codes: C4 C5 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.econstor.eu/bitstream/10419/183807/1/6 ... ic-paper-451-458.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:zbw:entr17:183807

Access Statistics for this chapter

More chapters in Proceedings of the ENTRENOVA - ENTerprise REsearch InNOVAtion Conference (2017), Dubrovnik, Croatia from IRENET - Society for Advancing Innovation and Research in Economy, Zagreb
Bibliographic data for series maintained by ZBW - Leibniz Information Centre for Economics ().

 
Page updated 2020-01-25
Handle: RePEc:zbw:entr17:183807